Previous |  Up |  Next


Title: On a classification of Hamiltonian tournaments (English)
Author: Burzio, Marco
Author: Demaria, Davide Carlo
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 29
Issue: 2
Year: 1988
Pages: 3-14
Category: math
MSC: 05C20
MSC: 05C45
MSC: 05C75
idZBL: Zbl 0679.05035
idMR: MR0983444
Date available: 2012-10-05T22:00:53Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_029-1988-2_2.pdf 865.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo